# SDR DXTA200802963

- Difficulty date: March 24, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N923QS
- Make and model: Cessna 750
- Aircraft serial: 7500023
- Aircraft time: 10,006 hours, 6,298 cycles
- Engine: Allsn AE3007A
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38005761
- Part serial: P354
- Condition: Defective
- Location: Apu Bay
- Part time: 3,886 hours, 3,611 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR COMMING FROM AIR CONDITION AND IN CABIN OF AC. REMOVED DEFECTIVE APU AND INSTALLED A REPAIRED APU.  PERFORMED AN OPERATIONAL AND LEAK CHECK.  ALL CHECKS PASSED.  ALL WORK ACCOMPLISHED IAW MM CHAPTER 49-10-00.
